# SDR UHLA2014082300561

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 26,114 hours, 16,030 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATION SHOWS AMBER AND X'D OUT, ALL DOOR VISUAL INDICATORS VERIFIED CORRECT AND DOOR IS LOCKED, LATCHED, AND CLOSED.  R & R L2 DOOR HARNESS IAW AMM 52-72-21, OPS CHECK GOOD.
